MathSciNet Relay Station
MathSciNet bibliographic data
MR2650165 (2010m:94030) 94A12
Wright, Stephen J.; Nowak, Robert D.; Figueiredo, Mário A. T. Sparse reconstruction by separable approximation. IEEE Trans. Signal Process. 57 (2009), no. 7, 2479–2493.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement